# SDR ASAA0842894

- Difficulty date: April 27, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Fore Flap
- Component: Fore Flap
- Component part number: 6546430182
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT  I/B FORE FLAP LOWER SURFACE HAS SEVERAL DENTS AT WBL 73 95.  PREPPED AREA, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW B737 400 SRM 51 70 10 REPAIR 2.
